List of Articles Published in 1959

B.1959.51.9 Stresses Due to a Concentrated Force in an Infinite Elastic Parabolic Plate not Containing the Focus
Madan Mohan, Vol. 51, No. 2, - 1959
B.1959.51.8 Self-Reciprocal Function and omega_mew,nu-Transform
Krishna Ji Srivastava, Vol. 51, No. 2, - 1959
B.1959.51.7 A Class of Steadily Increasing Continuous Functions which are not Absolutely Continuous
H.M. Sengupta & P.L. Ganguli, Vol. 51, No. 2, - 1959
B.1959.51.6 Some Theorems Connected with a Generalized Stieltjes Transform
Suresh Chandra Arya, Vol. 51, No. 1, - 1959
B.1959.51.5 Transverse Component of Velocity in a Plane Symmetrical Forced Jet of a Compressible Fluid
J.N. Kapur, Vol. 51, No. 1, - 1959
B.1959.51.4 On Axially Symmetric Superposable Flows
J.N. Kapur, Vol. 51, No. 1, - 1959
B.1959.51.3 On the Effect of Prescribed Shearing Stress on the Plane Surface of an Elastic Slab with Varying Modulus of Rigidity
P. Choudhury, Vol. 51, No. 1, - 1959
B.1959.51.29 Distribution-Theoretic Observation on the Born Scattering Formula (First Approximation)
P.K. Ghosh, Vol. 51, No. 4, December 1959
B.1959.51.28 Certain Transformations on Unilateral and Bilateral Operational Calculus
R.K. Gupta, Vol. 51, No. 4, December 1959
B.1959.51.27 On the Stresses due to a Nucleus in the form of a Centre of Rotation in an Infinite Elastic Solid with Spherical Inclusion
P.P. Chatterji and S.B. Dutt, Calcutta, Vol. 51, No. 4, December 1959
B.1959.51.26 Abel Summability of the Double Series Successively Derived from the Conjugate of the Double Fourier Series
Kenneth M. McMillin, Michigan, U.S.A., Vol. 51, No. 4, December 1959
B.1959.51.25 Two Theorems on Meijer-Transform
C.B.L. Verma, Vol. 51, No. 4, December 1959
B.1959.51.24 Note on Forced Torsional Vibration of a Visco-Elastic Circular Cylinder
S.K. Datta, Vol. 51, No. 4, December 1959
B.1959.51.23 Note on the Torsion of Curved Rods Composed of Anisotropic Material with Oval Sections
A. Chakravorti, Vol. 51, No. 4, December 1959
B.1959.51.22 Some Problems of Plane Stress in an Aeolotropic Circular Disk
U.A. Shastri, Vol. 51, No. 4, December 1959
B.1959.51.21 On Sets Under Certain Transformations
B.K. Lahiri, Vol. 51, No. 4, December 1959
B.1959.51.20 On Compressional Waves in the Direction of the Axis of a Cylindrical Hole in an Anisotropic Medium having Hexagonal Symmetry
Sakti Kanta Chakraborty, Vol. 51, No. 4, December 1959
B.1959.51.2 On Laplace Transform
A.N. Mehra, Vol. 51, No. 1, - 1959
B.1959.51.19 Some Results on a Class of Non-Absolutely Continuous Functions
P.L. Ganguli, Vol. 51, No. 4, December 1959
B.1959.51.18 Note on a Formula of Rainville
L. Carlitz, Vol. 51, No. 3, - 1959